# SDR SWIA2021081960374

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 44,386 hours, 28,500 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Failed
- Location: Mlg Selector
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISAGREE WARNING MESSAGE ON APPROACH. GEAR WOULD NOT COME DOWN. RAN QRH PROCEDURE AND IT FINALLY CAME DOWN WITH THE MANUAL EXTENSION. SUSPECT THE NOSE GEAR TO BE THE PROBLEM AS IT TOOK THE LONGEST TO COME DOWN AND THERE WAS NO PREVIOUS SOUND FROM IT COMING DOWN.    (FLIGHT 3257 - FILED CLOSED)TROUBLESHOT LANDING GEAR DISAGREE WARNING MESSAGE PER FIM 32-31-00 . GEAR WOULD NOT COME DOWN ON APPROACH AND HAD TO BE MANUALLY DEPLOYED. PER FIM 32-31-00, WE REMOVED AND REPLACED THE LANDING GEAR SELECTOR HANDLE, THE PSEU, AND THE SELECTOR VALVE. DID NOT FIX. WE ALSO ADJUSTED NLG PROXIMITY SENSOR (PX11), DID NOT FIX. REFER TO AML 712076 FOR FURTHER TROUBLESHOOTING. ALSO REFERENCE AML 711592,  AML 711942,  AML 712033,  AML 712038  FOR WORK COMPLETED.
